# SDR GTIA2020072735278

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 9,421 hours, 4,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIT REQUIRES SERVICE -SERVICED R1 DOOR IAW AMM 52-10-00
